MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE TRIAL - 40MM X 2MM THK CONCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH GLENOSPHERE TRIAL - 40MM X 2MM THK CONCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5901-C-4002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Upon incoming inspection, items were visibly worn.No associated procedure.
 
Additional Manufacturer Narrative
The reported event could be confirmed.Based on investigation, the root cause was attributed to be user related.The failure was caused by inadequate use / maintenance or simply due to normal wear and tear.The device inspection revealed the following: the returned devices are indeed damaged / broken off as reported, which lead us believe that inadequate handling during use has been the cause as this was found upon inspection.Note that these devices are several years old though and therefore must have been in good use (normal wear and tear over the years in use).A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
Upon incoming inspection, items were visibly worn.No associated procedure.

Brand Name
GLENOSPHERE TRIAL - 40MM X 2MM THK CONCENTRIC
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8958200
Report Number0008031020-2019-01230
Device Sequence Number13991094
Product Code KWS
UDI-Device Identifier07613327100495
UDI-Public07613327100495
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5901-C-4002
Device Lot NumberMAC8E11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1